# SDR AALA202404220832

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,176 hours, 26,846 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LAVATORY LATCH IS DIFFICULT TO LOCK AND UNLOCK. CLEANED LATCH LOCKING BOLT AND APPLIED LUBRICANT. CYCLED LOCK WITH DOOR OPEN AND CLOSED AND CYCLED FROM EMERGENCY ACCESS COVER. OPERATION OF LOCK IS SMOOTH AND OPERATES EASILY. PER AMM 25-40-00.
